# SDR SIMA20130310008

- Difficulty date: March 10, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 21,136 hours, 17,685 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Part serial: 9082
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2785.  CAPTAIN’S FLASHLIGHT WOULD NOT CHARGE. REMOVED AND REPLACED THE CAPTAIN’S FLASHLIGHT ASSEMBLY. OPS CHECKED GOOD WAS IAW AMM 33-50-16.  AIRCRAFT RETURNED TO SERVICE.
